I am changing from Citalopram 5mg to Valdoxan (Agomelatine) 25mg. After five days of being moody but manageable but now on Day 6 have nausea and dizziness. This feels exactly like side affects from abruptly stopping Citalopram and am wondering if it is safe to take 5mg Citalopram to stop feeling so lousy. How long could these side affects go on for if I decide to just work through them?
Yes, what you should have done is slowly decrease the citalopram while at the same time you increase the dose of the other one.
I know right, but not knowing any better I followed my doctors expertise in this matter and now find myself in pain. So still seeking advice on how to manage the side affects of SSRI withdrawal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Aug 2012 • 3 answers
Updated 27 Nov 2018 • 12 answers
Updated 8 Sep 2017 • 3 answers
Updated 27 Dec 2018 • 1 answer
Updated 7 Oct 2016 • 1 answer